ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community

ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community (http://www.addforums.com/forums/index.php)
-   Women with ADD/ADHD (http://www.addforums.com/forums/forumdisplay.php?f=58)
-   -   Stimulant paranoia...is it a thing? (http://www.addforums.com/forums/showthread.php?t=189653)

doglady85 12-15-17 09:32 PM

Stimulant paranoia...is it a thing?
 
Hey ladies! I hope I am doing this right, I have been a long time lurker but my first time actually posting, because I couldn’t find any solid answers on the other threads. Been on aderall for 7 years, 30mg XR. Recently started adding calcium, magnesium, iron and vitamin d (lots) to improve my mileage. (Runner for a hobby) In recent months I feel an extreme increase in my irritation...like I cuss people out and have quit my job...completely unlike me! I have also had numerous fights with my BFF...because I feel that she’s almost out to get me and she says I am paranoid. These are all new, but very acute onset and very severe. 32 year old mom with stable family and solid yet demanding career. Anyone have any experience with this? Could my new supplements make my adderall make me paranoid? Is this a thing? (Please forgive my ignorance)

Thanks!

CharlesH 12-16-17 02:47 AM

Re: Stimulant paranoia...is it a thing?
 
I've never heard of those supplements causing these issues, but if those supplements were the only significant recent change in your life, then maybe try going off the supplements to see if you go back to normal.

Your doctor really needs to know about these changes. It could be depression (though your symptoms seem more like a male depression rather than female depression), or maybe a hypomanic phase of bipolar 2? I'm not a professional, so those are just my guesses.

daveddd 12-16-17 03:44 AM

Re: Stimulant paranoia...is it a thing?
 
I’d lay off the D with the stims. It may just be nudging your nervous system past useful with stims to the state ur in

Fraser_0762 12-16-17 06:52 AM

Re: Stimulant paranoia...is it a thing?
 
You say "lots". Give us more details. How much are you actually taking?

hipsterdoofus 07-31-18 02:28 PM

Re: Stimulant paranoia...is it a thing?
 
I sometimes get mildly paranoid when my Vyvanse is wearing off.. Have you been feeling particularly anxious lately? Any new stressors? Either way, call your doctor and let them know what's up. Good luck! :)


All times are GMT -4. The time now is 12:50 AM.

Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums